# SDR CALA2009102200640

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 35,108 hours, 11,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT ROW 5C INOPERATIVE.  REMOVED AND REPLACED LAMP, OPS CHECK GOOD.
